| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi # (b)(4).Note: manufacturer contacted customer on 9/28/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.Husband is calling on behalf of the customer.The customer is concerned with tests results from results obtained of hi.The customer's expected fasting blood glucose test result range is 124 - 160 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The customer declined to perform a back to back blood test during the call on (b)(6) 2018.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 02/15/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history (date/time not set): (b)(6).